# SDR COEA9672801

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0471
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: S20223L
- Condition: Seized
- Location: Rt Aileron
- Component: 26600029
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF PHOENIX, PILOT REPORTED FLIGHT CONTROL SURFACES VERY HARD TO MOVE IN-FLIGHT.  ACFT RETURNED WITHOUT INCIDENT.  INSPECTION REVEALED RT AILERON PUSH/PULL TUBE AFT ROD END SEIZED.  MAINTENANCE REPLACED ROD END IAW CESSNA MM 27-10-01, RESET FUSELAGE LOOP AND HIGH TENSION LOOP CABLE TENSION PER CESSNA MM 27-10-01 AND MM 27-30-01.  OPERATIONAL AND FLIGHT CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
